Alert archive / New Jersey / Special Weather Statements in 2016

Special Weather Statement, NWS Philadelphia/Mount Holly

December 15, 2016Morris County, Warren County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Dec 15, 2016, 9:18 AM EST for Morris County, Warren County, New Jersey. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 15, 2016, 9:18 AM EST (14:18 UTC)
Expired
Dec 15, 2016, 10:00 AM EST
In force
42 min
Issued by
NWS Philadelphia/Mount Holly

Counties Morris County, NJ, Warren County, NJ

The radar

The Philadelphia radar (KDIX), 89 km from the middle of the area, began a volume at 14:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 2.3 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2016-12-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2016-12-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -129 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1810 m above ground
0-6 km bulk shear
93 kt
0-1 km storm-relative helicity
-129 m²/s²
0-3 km storm-relative helicity
-45 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

159 
WWUS81 KPHI 151418
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Mount Holly NJ
918 AM EST THU DEC 15 2016
 
NJZ001-007>010-012-PAZ055-062-151500-
Sussex-Somerset-Morris-Hunterdon-Warren-Middlesex-Monroe-Northampton-
918 AM EST THU DEC 15 2016

...A DANGEROUS SNOW SQUALL WILL AFFECT central Warren...northeastern
Hunterdon...south central Sussex...northern Somerset...Morris...
northeastern Middlesex...northeastern Northampton and southeastern
Monroe Counties...

* Until 1000 AM EST.

* At 916 AM EST...A DANGEROUS SNOW SQUALL WAS along a line extending
  from Hawthorne to Dover to near Columbia...AND MOVING southeast AT
  25 MPH.

THIS DANGEROUS SQUALL WILL BE NEAR...
  Dover, Wharton, Rockaway and Victory Gardens around 920 AM EST. 
  Mendham and Mountain Lakes around 925 AM EST. 
  Morristown, Morris Plains and Parsippany around 930 AM EST. 
  Madison, East Hanover, Basking Ridge and Great Meadows-Vienna 
  around 940 AM EST. 
  Florham Park, Washington, Brass Castle, Pleasant Valley and 
  Millington around 945 AM EST. 
  Chatham around 950 AM EST. 
  Glen Gardner and Hampton around 955 AM EST. 
  High Bridge, Clinton, Lebanon, Califon, Annandale and Colonia 
  around 1000 AM EST. 

Other locations impacted by this dangerous squall include Watchung,
White Meadow Lake, Bernardsville, Beattyestown, North Plainfield,
Hanover Township, Portland, Avenel, Dunellen and Roseto.

VISIBILITIES WILL DROP QUICKLY TO LESS THAN A QUARTER OF A MILE IN
THIS DANGEROUS SQUALL.

USE EXTRA CAUTION IF YOU MUST TRAVEL INTO OR THROUGH THIS DANGEROUS
SNOW SQUALL. RAPID CHANGES IN VISIBILITY AND POTENTIALLY SLICK ROADS
ARE LIKELY TO LEAD TO ACCIDENTS. CONSIDER DELAYING TRAVEL UNTIL THE
SQUALL PASSES YOUR LOCATION.

CONDITIONS CAN DETERIORATE RAPIDLY IN WINTER WEATHER SITUATIONS. BE
PREPARED FOR SNOW OR ICE COVERED ROADS. SLOW DOWN AND ALLOW EXTRA
TIME WHEN TRAVELING.

LAT...LON 4058 7421 4061 7496 4095 7528 4092 7462
      4097 7428 4092 7429 4090 7427 4091 7433
      4083 7433 4076 7438 4075 7436 4067 7446
      4066 7445 4066 7441 4065 7440 4060 7446
      4059 7420
TIME...MOT...LOC 1416Z 317DEG 21KT 4095 7414 4088 7457 4090 7514 
$$



&&

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Dec 15, 3:56 AM EST, 5 hours 22 minutes earlier.

Area forecast discussion, Dec 15, 3:56 AM EST, 5 hours 22 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
356 AM EST Thu Dec 15 2016

.SYNOPSIS...
A large and cold area of high pressure will build into the region
through Friday and move offshore by Saturday. Then, low pressure
will develop over the plains and track northeastward to the
Great Lakes by Saturday. The warm front associated with this low
will move through the area on Saturday, followed by the cold front
on Monday. High pressure will build back in for Tuesday and
Wednesday. An area of low pressure may impact southern and eastern
areas around midweek.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
The area of light precipitation that affected parts of the upper
Delmarva, extreme southeastern Pennsylvania and southern New Jersey
during the night was off the coast by 3:30 AM. Some light snow
accumulations were left in its wake. The highest amounts appear to
have fallen in New Jersey across northwestern Burlington County and
into Monmouth County and northwestern Ocean County. Some locations
in that swath picked up around an inch of snow including here at the
Mount Holly National Weather Service Office.

The arctic cold front was making its way across eastern
Pennsylvania, northeastern Maryland, Delaware and New Jersey early
this morning. Strong cold advection will take place in its wake. A
west northwest wind will increase to 20 to 30 MPH with gusts of 30
to 40 MPH. These values are just below the Wind Advisory criteria.

Our maximum temperatures for the day have already taken place.
Readings will drop into the 20s this morning and they should remain
there through the day. Temperatures will favor the teens in the
elevated terrain of the Poconos and northwestern New Jersey.

Wind chill readings are anticipated to be mostly in the 10 to 15
degree range today along and to the southeast of the Interstate 95
Corridor. Wind chill values are expected to be in the single digits
in areas to the northwest with slightly below zero readings in the
elevated terrain.

Bands of snow showers and flurries will likely work their way into
parts of eastern Pennsylvania and northern New Jersey in the strong
cold advection. Some spots along and to the north of the Interstate
78 Corridor could pick up a light accumulation. However, the nature
of cold advection snow bands in our region makes it difficult to
pinpoint exactly where the accumulations will occur.

The sky should be mostly cloudy in the Poconos and northwestern New
Jersey today with varying amounts of cloud cover expected elsewhere
in our region. The cloud cover may increase briefly during the
midday hours as a mid level short wave trough passes overhead.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM FRIDAY/...
The center of the arctic air mass will move from the Ohio River
Valley this evening to Virginia around daybreak on Friday. Wind
speeds are forecast to diminish slowly during the course of the
night. Also, the cloud cover and chance for snow showers will
decrease gradually.

It will be our coldest night since last winter. Temperatures should
drop into the 10 to 18 degree range in much of northeastern
Maryland, Delaware, New Jersey and southeastern Pennsylvania.
Readings are expected to fall into the single digits in the Pocono
region and in northwestern New Jersey. Wind chill values are
forecast to drop around zero at most locations in our area. Values
are expected to fall into the minus 10 to minus 15 range in the
elevated terrain which is touching on the criterion for a Wind Chill
Advisory there. We may need to issue one if the forecast wind chill
values begin to trend lower.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
Fri will be another cold day as temps will not make it above
freezing durg the day. The large arctic high pres sys will slowly
shift ewd. As it does, this will allow for a swly flow to develop.
At the same time, low pres will begin to take shape over the
plains and will move newd twd the Grtlks Fri night into Sat. This
low will drag a wmfnt thru the region on Sat. Precip will develop
acrs the region Fri night, though we have pushed back the onset
time with this fcst. At the onset, temps will be cold enough for
snow virtually everywhere. Temps will remain nearly stationary or
rise slightly overnight. Qpf overnight looks to be rather limited,
with the heavier qpf holding off until closer to daybreak and then
on Sat.

Durg Sat, the wmfnt will cross the area and temps will rise.
Expect the precip to transition from snow to rain from se to nw.
There will likely be a pd of sleet or freezing rain in some
(most?) areas durg the transition. By aftn, temps should be will
into the 40s and 50s. A prolonged pd of wintry precip is expected
n and w of I-95 durg Sat. This should coincide with the highest
qpf so there could be a period of heavy snow. In the areas where
there is rain occurring, there will likely be some hvy rain as
well.

There will likely be a break later Sat or Sat night as the region
is dry slotted. Then another wave is expected to approach from
the w for Sun assocd with the cdfnt. This cud be another pd of hvy
rain. Behind the cfp, the precip cud end as wintry precip n and
w.

High pres will build back in for Sun night and Mon bringing dry
conds to the area. The cdfnt will get hung up to the s nr the
Delmarva and low pres may for alg the NC cst and push the front
nwd by Tue or Wed. This, in turn cud bring some precip to the
Delmarva and sern NJ. Confidence is below average on the details
as well as the nw extent of any precip as the low moves newd away
from the area.

Temps will be quite warm over the weekend, despite the rain,
before returning to below seasonal values on Mon then nr nrml on
Tue and Wed.

&&

.AVIATION /08Z THURSDAY THROUGH MONDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Mainly VFR conditions are expected through the TAF period at all our
TAF sites. The only exception may be passing snow showers in the
strong cold advection today into this evening, especially in the
KRDG and KABE areas. However, the timing and location of any snow
showers is uncertain so they will not be included in the TAFs at
this time.

An increasing west northwest wind is expected early this morning.
Sustained wind speeds are forecast to increase to 16 to 24 knots
during the daylight hours with gusts into the 30s. Wind speeds and
gusts are anticipated to diminish gradually tonight.

OUTLOOK...
Fri...VFR.  High pres.  High confidence.

Fri night and Sat...Conds will lower to IFR or lower as low pres moves
to near the Grtlks and a wmfnt crosses the region by Sat. SN will
develop acrs the region Fri night and then mix with and change to
RA from se to nw on Sat. There could be PL or FZRA during the
transition. Still some uncertainty regarding the timing, but durg
the mrng from PHL s and e and in the aftn for RDG and ABE. SW wind
could gust to around 20 kts. Moderate Confidence.

Sat night: Remaining IFR or lower in -RA and fog. SW wind
continuing around 20 kts. Moderate confidence.

Sun...Periods of RA with IFR or lower. RA could change back to
snow or a wintry mix NW. NW wind around 20 kts.  High Confidence.

Sun night...Any precip comes to an end and conds should return to
VFR.  High confidence

Monday...High pres builds back into the area and VFR should
prevail. High confidence.

&&

.MARINE...
Strong cold advection is expected for today and tonight resulting in
good atmospheric mixing. A west northwest wind will increase to 20
to 30 knots with gusts of 30 to 40 knots anticipated. A few gusts of
40 to 45 knots are possible, especially off the northern part of the
New Jersey coast.

A Gale Warning remains in effect for today and tonight

OUTLOOK...
Fri thru Fri night...No marine headlines anticipated, though wind
will increase to near SCA by Sat mrng.

Sat thru Mon...Wind and seas will increase and an SCA looks
likely in increasing swly flow on Sat. There is the possibility
of gales Sat night. The wind will shift to the NW on Sun, but
continue above SCA criteria and seas will increase from 4 to 5
feet early Sat to 7 to 8 feet, at least, by Mon.

&&

.TIDES/COASTAL FLOODING...
The strong west northwest wind will continue to push water away
from the coasts of New Jersey and Delaware today and tonight.

We may begin to approach the Low Water Advisory criterion on the
upper part of Delaware Bay and on the lower Delaware River this
evening. We will monitor trends through the day and we will issue an
advisory if necessary.

Also, we will keep an eye on tonight's low tide along the coast and
on Friday morning's low tide on upper Delaware Bay and the lower
Delaware River.

&&

.CLIMATE...
Our first true shot of winter air will move into the region later
this week with near record or record cold highs on Thursday and
Friday. Low temperatures the morning of the 16th look to stay
above record values.

Daily record min temperatures (F) December 16th...
ACY:  8 1968
PHL:  9 1876
ILG:  5 1910
ABE:  1 1951
TTN:  9 1917
RDG:  5 1917
GED: -7 1958
MPO: -7 1917

Daily record coldest max temperatures (F) for December 15th and
16th...
ACY: 22 (1915) and 23 (1916)
PHL: 22 (1914) and 22 (1917)
ILG: 24 (1904) and 21 (1917)
ABE: 22 (1943) and 15 (1951)
TTN: 29 (2010) and 29 (2010)
GED: 30 (2010) and 26 (2010)
RDG: 30 (2010) and 26 (2010)
MPO: 19 (2010) and 21 (2010)

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Gale Warning until 1 AM EST Friday for ANZ430-431-450>455.

&&

Synopsis...Nierenberg
Near Term...Iovino
Short Term...Iovino
Long Term...Nierenberg
Aviation...Iovino/Nierenberg
Marine...Iovino/Nierenberg
Climate...
Hazardous weather outlook, Dec 15, 4:16 AM EST, 5 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
416 AM EST THU DEC 15 2016

NJZ001-PAZ054-055-160930-
SUSSEX-CARBON-MONROE-
416 AM EST THU DEC 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

LOCALIZED SNOW SQUALLS ARE POSSIBLE TODAY. POOR VISIBILITY AND A
QUICK HALF INCH TO AN INCH ACCUMULATION OF SNOW CAN LEAD TO
HAZARDOUS DRIVING CONDITIONS IF SUDDENLY CAUGHT IN A SQUALL.

WIND GUSTS COULD APPROACH 40 MPH TODAY.

BITTER COLD WILL MOVE INTO THE AREA LATE THIS WEEK. WIND CHILL
VALUES WILL DROP BELOW ZERO TONIGHT AND COULD FALL AS LOW AS 15
BELOW ZERO. A WIND CHILL ADVISORY MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SNOW WILL LIKELY OVERSPREAD THE AREA FRIDAY NIGHT BEFORE
TRANSITIONING TO A WINTRY MIX BY SATURDAY AFTERNOON. A PERIOD OF
FREEZING RAIN IS POSSIBLE LATE IN THE DAY SATURDAY INTO SATURDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ007>010-PAZ060>062-101-103-105-160930-
WARREN-MORRIS-HUNTERDON-SOMERSET-BERKS-LEHIGH-NORTHAMPTON-
WESTERN CHESTER-WESTERN MONTGOMERY-UPPER BUCKS-
416 AM EST THU DEC 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

LOCALIZED SNOW SQUALLS ARE POSSIBLE TODAY. POOR VISIBILITY AND A
QUICK HALF INCH TO AN INCH ACCUMULATION OF SNOW CAN LEAD TO
HAZARDOUS DRIVING CONDITIONS IF SUDDENLY CAUGHT IN A SQUALL.

BITTER COLD WILL MOVE INTO THE AREA LATE THIS WEEK. WIND CHILL
VALUES AS LOW AS 5 DEGREES BELOW ZERO ARE EXPECTED, ESPECIALLY IN
THE HIGHER ELEVATIONS TONIGHT.

WIND GUSTS COULD APPROACH 40 MPH TODAY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SNOW WILL LIKELY OVERSPREAD THE AREA FRIDAY NIGHT BEFORE
TRANSITIONING TO A WINTRY MIX ON SATURDAY. A PERIOD OF FREEZING
RAIN IS POSSIBLE ON SATURDAY BEFORE IT CHANGES OVER TO RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MDZ008-NJZ012-015-017>019-PAZ070-071-102-104-106-160930-
CECIL-MIDDLESEX-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-
DELAWARE-PHILADELPHIA-EASTERN CHESTER-EASTERN MONTGOMERY-LOWER BUCKS-
416 AM EST THU DEC 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND...CENTRAL
NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

BITTER COLD WILL MOVE INTO THE AREA LATE THIS WEEK. WIND CHILL
VALUES NEAR ZERO CAN BE EXPECTED TONIGHT.

WIND GUSTS COULD APPROACH 40 MPH TODAY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SNOW WILL LIKELY OVERSPREAD THE AREA FRIDAY NIGHT AND THEN
TRANSITION TO A WINTRY MIX EARLY ON SATURDAY. LIGHT ICING IS
POSSIBLE DURING THE BRIEF TRANSITION TO A WINTRY MIX BEFORE
PRECIPITATION CHANGES OVER TO RAIN SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-160930-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
416 AM EST THU DEC 15 2016

...GALE WARNING IN EFFECT UNTIL 6 AM EST FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

LIGHT FREEZING SPRAY IS ALSO POSSIBLE THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>004-MDZ012-015-019-020-NJZ013-014-016-020>027-160930-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES-
TALBOT-CAROLINE-WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-OCEAN-
CUMBERLAND-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-
416 AM EST THU DEC 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

WIND GUSTS COULD APPROACH 40 MPH TODAY.

BITTER COLD WILL MOVE INTO THE AREA LATE THIS WEEK. WIND CHILL
VALUES NEAR ZERO ARE POSSIBLE TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A WINTRY MIX IS POSSIBLE EARLY SATURDAY BEFORE THE PRECIPITATION
CHANGES TO ALL RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Dec 15, 9:18 AM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Mount Holly NJ
918 AM EST THU DEC 15 2016

NJZ001-007>010-012-PAZ055-062-151500-
Sussex-Somerset-Morris-Hunterdon-Warren-Middlesex-Monroe-Northampton-
918 AM EST THU DEC 15 2016

...A DANGEROUS SNOW SQUALL WILL AFFECT central Warren...northeastern
Hunterdon...south central Sussex...northern Somerset...Morris...
northeastern Middlesex...northeastern Northampton and southeastern
Monroe Counties...

* Until 1000 AM EST.

* At 916 AM EST...A DANGEROUS SNOW SQUALL WAS along a line extending
  from Hawthorne to Dover to near Columbia...AND MOVING southeast AT
  25 MPH.

THIS DANGEROUS SQUALL WILL BE NEAR...
  Dover, Wharton, Rockaway and Victory Gardens around 920 AM EST.
  Mendham and Mountain Lakes around 925 AM EST.
  Morristown, Morris Plains and Parsippany around 930 AM EST.
  Madison, East Hanover, Basking Ridge and Great Meadows-Vienna
  around 940 AM EST.
  Florham Park, Washington, Brass Castle, Pleasant Valley and
  Millington around 945 AM EST.
  Chatham around 950 AM EST.
  Glen Gardner and Hampton around 955 AM EST.
  High Bridge, Clinton, Lebanon, Califon, Annandale and Colonia
  around 1000 AM EST.

Other locations impacted by this dangerous squall include Watchung,
White Meadow Lake, Bernardsville, Beattyestown, North Plainfield,
Hanover Township, Portland, Avenel, Dunellen and Roseto.

VISIBILITIES WILL DROP QUICKLY TO LESS THAN A QUARTER OF A MILE IN
THIS DANGEROUS SQUALL.

USE EXTRA CAUTION IF YOU MUST TRAVEL INTO OR THROUGH THIS DANGEROUS
SNOW SQUALL. RAPID CHANGES IN VISIBILITY AND POTENTIALLY SLICK ROADS
ARE LIKELY TO LEAD TO ACCIDENTS. CONSIDER DELAYING TRAVEL UNTIL THE
SQUALL PASSES YOUR LOCATION.

CONDITIONS CAN DETERIORATE RAPIDLY IN WINTER WEATHER SITUATIONS. BE
PREPARED FOR SNOW OR ICE COVERED ROADS. SLOW DOWN AND ALLOW EXTRA
TIME WHEN TRAVELING.

LAT...LON 4058 7421 4061 7496 4095 7528 4092 7462
      4097 7428 4092 7429 4090 7427 4091 7433
      4083 7433 4076 7438 4075 7436 4067 7446
      4066 7445 4066 7441 4065 7440 4060 7446
      4059 7420
TIME...MOT...LOC 1416Z 317DEG 21KT 4095 7414 4088 7457 4090 7514

&&

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 15, 2:05 PM ESTLow Water AdvisoryPHI6 hr
Dec 15, 3:35 PM ESTWind Chill AdvisoryPHICarbon, Monroe17 hr

Nearby

Special Weather Statements in New Jersey, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.